# SDR R61A2018113021181

- Difficulty date: November 26, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N426YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000397
- Aircraft time: 12,120 hours, 83,118 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Missing
- Location: Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ABOUT 18 INCH STRIP OF FLOOR PHOTOLUMINESCENT NEXT TO SEAT 4A MISSING. RESECURED 18 INCH PHOTOLUMINESCENT STRIP AT 4A.
